MathSciNet Relay Station
MathSciNet bibliographic data
MR2005999 47G10 (26A33 44A15 45P05)
Kilbas, Anatoly A.; Trujillo, Juan J. Hadamard-type integrals as $G$-transforms. Integral Transforms Spec. Funct. 14 (2003), no. 5, 413–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement